# SDR IXXA05SMN09S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, AFT CARGO COMPARTMENT SPLICE FITTING CRACKED 3 IN., STA 1040.000, STA 1060.00, L-31R.  REMOVED CRACKED FITTING IAW DC-8 SRM 51-1-20D PAGE 21.  FABRICATED NEW FITTING IAW DWG 3750330.  PERFORMED NDT INSPECTION TO FITTING IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED, PRIMED AREA AND NEW FITTING IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO IAW DC-8 SRM 51-1-11 PAGE 9.  INSTALLED NEW FITTING IAW DC-8 SRM 51-1-20D PAGE 9. TORQUED IAW DC-8 RM 51-3-1.
